MAUDE Adverse Event Report: HARSORIA HEALTHCARE MVKESSON BRANDS; CATH, IV SFTY STR PUSH BUTTON BC BLU 22GX1"

HARSORIA HEALTHCARE MVKESSON BRANDS; CATH, IV SFTY STR PUSH BUTTON BC BLU 22GX1"
Catalog Number 200-IVRB221
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that the catheter was leaking near the injection site, once they inject it into patients.No information was received regarding any serious injury as a result of this product issue.

Brand Name
MVKESSON BRANDS
Common Device Name
CATH, IV SFTY STR PUSH BUTTON BC BLU 22GX1"
Manufacturer (Section D)
HARSORIA HEALTHCARE
110-111 phase iv
udyog vihar sector 18
gurugram, haryana 12201 5
IN  122015
MDR Report Key24257831
Report Number1451040-2026-00007
Device Sequence Number15853126
Product Code QOI
UDI-Device Identifier10612479268026
UDI-Public10612479268026
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/04/2026
Report Date (Section F) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number200-IVRB221
Device Lot Number41196/0743
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/28/2026
Device Age12 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer02/04/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/04/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA02/04/2026